# SDR ASOA20161103098V

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT RT FLOOR SILL CORRODED AT SEVERAL AREAS BETWEEN FS 559+112 TO FS 621.  REPAIRED CORRODED CARGO COMPT RT FLOOR SILL BETWEEN FS 559+112 FS 621 PER REO 601R-53-00-526, REV AND EC/TC REO 601R-53-00-526 01.
